# SDR CA971223006

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: BP1RSMK6
- Condition: Noisy
- Location: Fuel Sys
- Component: Plessey, BP1RSMK6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL BOOST PUMP VERY NOISY DURING OPERATION.
